Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 511, NWS Norman, OK

May 25, 2025Hughes County, Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 25, 2025, 9:02 PM CDT for Hughes County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2025, 9:02 PM CDT (02:02 UTC)
Expired
May 25, 2025, 9:30 PM CDT
In force
28 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hughes County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2155 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2155 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1857 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

529 
WUUS54 KOUN 260202
SVROUN
OKC063-125-133-260230-
/O.NEW.KOUN.SV.W.0511.250526T0202Z-250526T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
902 PM CDT Sun May 25 2025

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Seminole County in east central Oklahoma...
  Northeastern Pottawatomie County in central Oklahoma...
  Northwestern Hughes County in southeastern Oklahoma...

* Until 930 PM CDT.

* At 902 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles north of Little to 4 miles southwest of
  Cromwell to 3 miles west of Wewoka, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wetumka, Cromwell, and Centerview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3525 9623 3519 9657 3525 9656 3533 9660
      3545 9671 3546 9668 3546 9663 3540 9662
      3540 9660 3541 9658 3539 9654 3544 9657
      3545 9655 3543 9649 3546 9648 3546 9645
      3529 9644 3529 9620
TIME...MOT...LOC 0202Z 245DEG 21KT 3542 9665 3536 9654 3528 9649 3515
9655

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JT
1 follow-up statement
023 
WWUS54 KOUN 260220
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
920 PM CDT Sun May 25 2025

OKC063-125-133-260230-
/O.EXP.KOUN.SV.W.0511.000000T0000Z-250526T0230Z/
Seminole OK-Pottawatomie OK-Hughes OK-
920 PM CDT Sun May 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEMINOLE...
NORTHEASTERN POTTAWATOMIE AND NORTHWESTERN HUGHES COUNTIES WILL
EXPIRE AT 930 PM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3525 9623 3519 9657 3525 9656 3533 9660
      3545 9671 3546 9668 3546 9663 3540 9662
      3540 9660 3541 9658 3539 9654 3544 9657
      3545 9655 3543 9649 3546 9648 3546 9645
      3529 9644 3529 9620
TIME...MOT...LOC 0220Z 245DEG 21KT 3546 9654 3540 9643 3532 9638 3519
9644

$$

JT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:13 PM CDT, 2 hours 49 minutes earlier. Its key messages:

  • Updated at 611 PM CDT Sun May 25 2025
  • Severe weather and heavy rain expected tonight. Very strong winds possible with expected storm complex across the south. Other storms, including supercells, are possible this afternoon and evening.
  • Some severe storm and heavy rainfall potential continues Monday.
  • Cooler temperatures are possible behind a front early this week.
Area forecast discussion, May 25, 6:13 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
613 PM CDT Sun May 25 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 611 PM CDT Sun May 25 2025

 - Severe weather and heavy rain expected tonight. Very strong
   winds possible with expected storm complex across the south.
   Other storms, including supercells, are possible this afternoon
   and evening.

 - Some severe storm and heavy rainfall potential continues
   Monday.

 - Cooler temperatures are possible behind a front early this
   week.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 251 PM CDT Sun May 25 2025

Will keep this quick as we are already turning to warning
operations. Severe storms are expected to and are starting to
develop. The most widespread severe threat will be from a complex
of storms expected to develop in the southern Texas panhandle and
the Texas South Plains then spread east into western north Texas
and potentially southwest Oklahoma. The environment looks
favorable for a bow echo to develop with the potential of very
strong winds and very heavy rainfall. Winds over 75 mph are
certainly possible. Other scattered storms may also develop east
of this developing complex, and near a residual outflow boundary
across Oklahoma, and indeed one supercell has developed over the
Arbuckle Mountains. Large hail, wind and perhaps an isolated
tornado will be possible with the more isolated storms east of the
complex.

Heavy rainfall will also be an issue as storms become more
widespread and move across the area this evening and overnight.

&&

.SHORT TERM...
(Monday through Tuesday night)
Issued at 251 PM CDT Sun May 25 2025

At least a marginal severe weather risk persists into Monday.
Precipitation chances will remain relatively high Monday as the
large scale mid-level trough moves approaches the area. But the
specifics in where rain will occur and where severe weather
potential will be will depend heavily on how the overnight storms
affect the low-level thermodynamics. Precipitation chances
decrease west to east across the area Monday night and early
Tuesday as the mid-level trough moves over and then east of the
forecast area.

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 1207 AM CDT Sun May 25 2025

Active upper pattern continues through late week, with at least low
rain chances each day. Temperatures will be mainly in the 70s,
warming to the 80s by the weekend.

Day

&&

.AVIATION...
(00Z TAFS)
Issued at 611 PM CDT Sun May 25 2025

Scattered storms across central and southern Oklahoma and north
Texas will become more widespread overnight along with associated
MVFR/IFR conditions. Some gusty winds, in excess of 40kts will
occur. Some lingering MVFR conditions expected Monday with some
rain chances, but confidence in location during the day reamin
low. Northeast winds will remain rather light tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  64  77  60  72 /  80  50  60  10
Hobart OK         62  75  58  74 /  80  50  40   0
Wichita Falls TX  66  78  63  78 /  80  50  40  10
Gage OK           56  70  52  72 /  80  60  40   0
Ponca City OK     61  72  57  70 /  70  60  70  10
Durant OK         68  79  66  78 /  90  40  50  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday afternoon for OKZ014>048-050>052.

TX...Flood Watch through Monday afternoon for TXZ083>090.

&&

NEAR TERM...26
SHORT TERM...26
LONG TERM....14
AVIATION...30

In the hours before

Special weather statement, May 25, 8:36 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Norman OK
836 PM CDT Sun May 25 2025

OKZ023-024-027-260200-
Grady OK-Canadian OK-Caddo OK-
836 PM CDT Sun May 25 2025

...Strong thunderstorms will impact portions of northwestern Grady,
east central Caddo and central Canadian Counties through 900 PM
CDT...

At 836 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Cogar to near Verden. Movement
was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Reno, Chickasha, Union City, Minco, Okarche, Verden, Calumet,
Amber, Pocasset, Cogar, Concho, Lake Chickasha, and Cedar Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3512 9782 3499 9816 3552 9827 3573 9802
      3572 9797
TIME...MOT...LOC 0136Z 232DEG 23KT 3544 9818 3511 9810

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

JT
Special weather statement, May 25, 8:38 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Norman OK
838 PM CDT Sun May 25 2025

OKZ026-030-031-260200-
Pottawatomie OK-Seminole OK-Lincoln OK-
838 PM CDT Sun May 25 2025

...Strong thunderstorms will impact portions of northern Seminole,
southeastern Lincoln and northeastern Pottawatomie Counties through
900 PM CDT...

At 838 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson to near Little to near Seminole.
Movement was northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shawnee, Seminole, Prague, Cromwell, Johnson, Little, and Centerview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3514 9677 3534 9673 3539 9694 3564 9662
      3540 9662 3540 9660 3541 9658 3539 9654
      3541 9654 3544 9657 3545 9655 3546 9654
      3543 9651 3543 9649 3546 9648 3546 9645
      3528 9644
TIME...MOT...LOC 0138Z 235DEG 37KT 3540 9681 3537 9669 3524 9672

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

JT
Special weather statement, May 25, 8:42 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Norman OK
842 PM CDT Sun May 25 2025

OKZ017-018-024-260215-
Kingfisher OK-Canadian OK-Blaine OK-
842 PM CDT Sun May 25 2025

...Strong thunderstorms will impact portions of southern Kingfisher,
east central Blaine and northern Canadian Counties through 915 PM
CDT...

At 841 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Greenfield to 7 miles north of
Calumet. Movement was northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingfisher, Piedmont, Okarche, and Dover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3602 9792 3570 9771 3560 9818 3580 9831
TIME...MOT...LOC 0141Z 244DEG 22KT 3577 9819 3570 9815

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

JT
Local storm report, May 25, 8:49 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
849 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Hail             8 S Omega               35.75N 98.18W
05/25/2025  E1.00 Inch       Kingfisher         OK   Public

            Report from mPING: Quarter (1.00 in.).

&&
Special weather statement, May 25, 8:50 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Norman OK
850 PM CDT Sun May 25 2025

OKZ012-018-019-260215-
Garfield OK-Kingfisher OK-Logan OK-
850 PM CDT Sun May 25 2025

...Strong thunderstorms will impact portions of eastern Kingfisher,
western Logan and southeastern Garfield Counties through 915 PM
CDT...

At 849 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles south of Hennessey to 8 miles northwest
of Cashion to 7 miles northwest of Piedmont. Movement was northeast
at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Guthrie, Hennessey, Crescent, Cashion, Dover, Cedar Valley, Marshall,
Mulhall, Cimarron City, Lovell, Navina, and Seward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3604 9738 3576 9748 3573 9775 3573 9787
      3588 9784 3607 9801 3629 9759
TIME...MOT...LOC 0149Z 246DEG 25KT 3604 9789 3591 9777 3577 9782

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JT
Local storm report, May 25, 9:01 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
901 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     Tstm Wnd Gst     4 SSE Frederick         34.35N 98.98W
05/25/2025  M58 MPH          Tillman            OK   ASOS

&&

LEG

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:13 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne47 min
May 25, 7:19 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pontotoc, Pottawatomie26 min
May 25, 7:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady52 min
May 25, 7:35 PM CDTAreal Flood AdvisoryOUNLincoln, Logan3 hr
May 25, 7:39 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne24 min
May 25, 7:43 PM CDTSpecial Weather StatementOUNJackson32 min
May 25, 7:47 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma43 min
May 25, 7:52 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole38 min
May 25, 7:55 PM CDTSevere Thunderstorm WarningOUNNoble, Payne20 min
May 25, 7:57 PM CDTRiver Flood WarningOUNOklahoma7 hr
May 25, 8:02 PM CDTSpecial Weather StatementOUNCanadian, Logan43 min
May 25, 8:10 PM CDTSevere Thunderstorm WarningOUNKingfisher35 min
May 25, 8:11 PM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
May 25, 8:11 PM CDTSevere Thunderstorm WarningOUNKingfisher34 min
May 25, 8:12 PM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Grady5 hr
May 25, 8:13 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher32 min
May 25, 8:14 PM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
May 25, 8:17 PM CDTAreal Flood AdvisoryOUNPayne3 hr
May 25, 8:17 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma7 min
May 25, 8:20 PM CDTSevere Thunderstorm WarningOUNNoble, Payne10 min
May 25, 8:21 PM CDTRiver Flood WarningOUNAtoka65 hr
May 25, 8:22 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady8 min
May 25, 8:26 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
May 25, 8:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher16 min
May 25, 8:36 PM CDTSpecial Weather StatementOUNCanadian24 min
May 25, 8:38 PM CDTSpecial Weather StatementOUNSeminole22 min
May 25, 8:38 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman26 min
May 25, 8:42 PM CDTSpecial Weather StatementOUNKingfisher33 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian19 min
May 25, 8:50 PM CDTSpecial Weather StatementOUNLogan25 min
May 25, 8:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady23 min
May 25, 8:55 PM CDTFlash Flood WarningOUNCleveland, Oklahoma3 hr
May 25, 9:00 PM CDTAreal Flood WarningOUNCleveland, Grady, McClain, Oklahoma113 min
May 25, 9:07 PM CDTFlash Flood WarningOUNCaddo, Canadian, Grady3 hr
May 25, 9:09 PM CDTSpecial Weather StatementOUNComanche, Cotton36 min
May 25, 9:17 PM CDTSpecial Weather StatementOUNGrady13 min
May 25, 9:29 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens46 min
May 25, 9:50 PM CDTAreal Flood AdvisoryOUNComanche115 min
May 25, 9:57 PM CDTSpecial Weather StatementOUNJohnston33 min
May 25, 10:03 PM CDTSpecial Weather StatementOUNGrady12 min
May 25, 10:15 PM CDTSpecial Weather StatementOUNGrady, Jefferson, Stephens30 min
May 25, 10:21 PM CDTSpecial Weather StatementOUNHughes24 min
May 25, 10:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Marshall34 min
May 25, 10:29 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston, Marshall14 min
May 25, 10:39 PM CDTAreal Flood AdvisoryOUNHughes3 hr
May 25, 10:40 PM CDTSpecial Weather StatementOUNAtoka20 min
May 25, 10:43 PM CDTFlash Flood WarningOUNAtoka, Coal, Johnston, Marshall5 hr
May 25, 10:44 PM CDTSpecial Weather StatementOUNCarter, Love31 min
May 25, 10:47 PM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Love, McClain, Murray43 min
May 25, 10:53 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Oklahoma3 hr
May 25, 10:58 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc32 min
May 25, 11:05 PM CDTSpecial Weather StatementOUNAtoka, Johnston, Marshall25 min
May 25, 11:20 PM CDTFlash Flood WarningOUNCarter, Love, Marshall3 hr
May 25, 11:29 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray8 min
May 25, 11:40 PM CDTSpecial Weather StatementOUNAtoka, Carter, Johnston, Love, Marshall35 min
May 25, 11:44 PM CDTAreal Flood WarningOUNCleveland, Oklahoma2 hr
May 25, 11:44 PM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall4 hr
May 25, 11:56 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Garvin, Johnston, Murray, Pontotoc3 hr
May 26, 12:23 AM CDTSpecial Weather StatementOUNBryan, Marshall22 min
May 26, 1:25 AM CDTAreal Flood WarningOUNCleveland, Grady, McClain, Oklahoma110 min
May 26, 1:38 AM CDTAreal Flood WarningOUNCanadian, Grady112 min
May 26, 2:26 AM CDTAreal Flood WarningOUNCarter, Love, Marshall3 hr
May 26, 3:20 AM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie17 hr
May 26, 3:32 AM CDTAreal Flood WarningOUNAtoka, Coal, Johnston, Marshall14 hr
May 26, 3:44 AM CDTRiver Flood WarningOUNBryan46 hr
May 26, 3:45 AM CDTRiver Flood WarningOUNAtoka11 hr
May 26, 5:28 AM CDTSpecial Weather StatementOUNGrant47 min
May 26, 6:09 AM CDTSpecial Weather StatementOUNGrant36 min
May 26, 2:19 PM CDTRiver Flood AdvisoryOUNAtoka13 hr
May 26, 4:09 PM CDTSpecial Weather StatementOUNRoger Mills36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.